I am a 22-year-old girl suffering from PCOD for the past six years. I had an intimate relationship three months back. But he just rubbed on my vagina with his penis. We tried for intercourse and it was painful. The penis entered slightly and I did not have any vaginal secretion. I consulted a doctor for PCOD and I was prescribed Deviry 10. I started taking after 10 days of my intercourse. Before taking this medicine, I did not take any birth control pill. Today is the second day of stopping Deviry and I did not get my periods. I am worried. Please help me. Is it possible for me to be pregnant? Is it necessary to do a pregnancy test?
Please tell me what to do.
Welcome to icliniq.com.
I understand your concern. Bleeding after stopping Deviry (Medroxyprogesterone acetate) takes around two to seven days. Since it has only been two days of stopping Deviry, please wait for another five days for the periods to start. Also, getting pregnant from the sexual intercourse, you described in your history is not possible. So do not worry. The chances of pregnancy are almost nil. Stress and worry will further cause delays in your periods. Also if you are worried about pregnancy, go ahead and do the test. When it comes out negative, we will not have to stress about it.
I hope this was useful.
Kindly revert in case of any queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through the reports (attachment removed to protect patient identity). It is good that you have consulted a surgeon and arrived at a diagnosis. It is nothing to panic about. If the sludge is left behind, it can cause an obstruction and not all... Read fullI have PCOD. Why have I missed my periods after taking Meprate?
.. a condition where ovary causes multiple cysts which makes menses irregular and obesity itself increases the condition. So, only Meprate will not solve the problem, you should get an LH and FSH test done and please send me your sonography report. M... Read fullHow can missed or delayed periods be treated?
.. can cause delayed or absent periods. She has had her periods after taking Devery 10 mg that means she has an hormonal imbalance due to which she is has irregular periods and replacing the hormone (in form of tablet Devery) causes periods to occur... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now